- Knese G. 2016. Determinantal representations of semihyperbolic polynomials. Michigan Math. J. 65(3):473–487. dx.doi.org/10.1307/mmj/1472066143 | MR3542761.
- Passer B. 2017. Anticommutation in the presentations of theta-deformed spheres. J. Math. Anal. Appl. 445(1):855–870. dx.doi.org/10.1016/j.jmaa.2016.08.022 | MR3543799.
- Rahm R, Spencer S. 2016. Entropy bump conditions for fractional maximal and integral operators. Concrete Operators 3:112–121. doi.org/10.1515/conop-2016-0013 [open access] | MR3543678.
- Xi RB, Lin N. 2016. Direct regression modelling of high-order moments in big data. Statistics and its interface 9(4):445-452. dx.doi.org/10.4310/SII.2016.v9.n4.a4.
Full lists of publications from WU Math Dept. are maintained at libguides.wustl.edu/math/pubs . Please send any additions or revisions to Ruth Lewis.
Math Faculty Publications in Open Scholarship: Please contact Ruth Lewis when you would like to have your recent publications included in Open Scholarship. I will take care of researching journal policies about repositories and uploading your documents when this is allowed. Let me know what questions you have.